Algebraic Geometry
Image of the Nash map in terms of wedges
Comptes Rendus. Mathématique, Volume 338 (2004) no. 5, pp. 385-390.

M. Lejeune-Jalabert (Lecture Notes in Math., vol. 777, Springer-Verlag, 1980, pp. 303–336) proposed the following ‘problem of wedges’: let X be a surface over an algebraically closed field k of characteristic zero. Given a wedge ϕ: Spec k[[ξ,t]]X, whose special arc lifts to the minimal resolution Y of X in an arc transversal to an irreducible component of the exceptional locus in a general point, does φ lift to Y? The main result in this Note is to extend this problem to a problem of wedges in a variety X of any dimension and to prove that, if the wedge problem is true for X, then the Nash problem is true for X. From this, necessary and sufficient conditions are given for an essential divisor to belong to the image of the Nash map, and we conclude that the Nash problem is true for sandwiched surface singularities.

M. Lejeune-Jalabert (Lecture Notes in Math., vol. 777, Springer-Verlag, 1980, pp. 303–336) a proposé le « problème de coins » suivant : soit X une surface sur un corps algébriquement clos de caractéristique zéro. Étant donné un coin ϕ: Spec k[[ξ,t]]X, dont son arc spécial se relève à la résolution minimale Y de X en un arc transverse à une composante irréductible du lieu exceptionnel en un point général, φ se relève-t'il à Y ? Le résultat principal de cette Note est d'étendre ce problème à un problème de coins sur une variété X de dimension supérieure, et de démontrer que si le problème de coins est vrai pour X, alors le problème de Nash est vrai pour X. On en déduit des conditions nécessaires et suffisantes pour qu'un diviseur essentiel appartienne à l'image de l'application de Nash, et on conclut que le problème de Nash est vrai pour les singularités sandwich de surface.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.12.023
Reguera, Ana J. 1

1 Dpto. Álgebra y Geometría, Universidad de Valladolid, 47005 Valladolid, Spain
@article{CRMATH_2004__338_5_385_0,
     author = {Reguera, Ana J.},
     title = {Image of the {Nash} map in terms of wedges},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {385--390},
     publisher = {Elsevier},
     volume = {338},
     number = {5},
     year = {2004},
     doi = {10.1016/j.crma.2003.12.023},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.12.023/}
}
TY  - JOUR
AU  - Reguera, Ana J.
TI  - Image of the Nash map in terms of wedges
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 385
EP  - 390
VL  - 338
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.12.023/
DO  - 10.1016/j.crma.2003.12.023
LA  - en
ID  - CRMATH_2004__338_5_385_0
ER  - 
%0 Journal Article
%A Reguera, Ana J.
%T Image of the Nash map in terms of wedges
%J Comptes Rendus. Mathématique
%D 2004
%P 385-390
%V 338
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.12.023/
%R 10.1016/j.crma.2003.12.023
%G en
%F CRMATH_2004__338_5_385_0
Reguera, Ana J. Image of the Nash map in terms of wedges. Comptes Rendus. Mathématique, Volume 338 (2004) no. 5, pp. 385-390. doi : 10.1016/j.crma.2003.12.023. http://www.numdam.org/articles/10.1016/j.crma.2003.12.023/

[1] Denef, J.; Loeser, F. Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., Volume 135 (1999), pp. 201-232

[2] Drinfeld, V. On the Grinberg–Kazhdan formal arc theorem (Preprint v1, 25 March 2002) | arXiv

[3] Gonzalez-Sprinberg, G.; Lejeune-Jalabert, M. Families of smooth curves on surface singularities and wedges, Ann. Polon. Math., Volume 67 (1997) no. 2, pp. 179-190

[4] Ishii, S.; Kollár, J. The Nash problem on arc families of singularities (Preprint v2, 3 February 2003) | arXiv

[5] Lejeune-Jalabert, M. Arcs analytiques et résolution minimale des singularités des surfaces quasi-homogénes, Lecture Notes in Math., vol. 777, Springer-Verlag, 1980, pp. 303-336

[6] Lejeune-Jalabert, M.; Reguera, A. Arcs and wedges on sandwiched surface singularities, Amer. J. Math., Volume 121 (1999), pp. 1191-1213

[7] Nash, J. Arc structure of singularities, Duke Math. J., Volume 81 (1995), pp. 207-212

[8] Plenat, C. A propos de la conjecture de Nash (Preprint v1, 30 January 2003) | arXiv

[9] Reguera, A.J. Families of arcs on rational surface singularities, Manuscripta Math., Volume 88 (1995), pp. 321-333

Cited by Sources: